# SDR MALA040885

- Difficulty date: November 16, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 330151
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CAPACITY CHECK, BATTERY PACK P/N 3301-51, S/N 2004 FAILED.  REPLACED BATTERY ASSEMBLY P/N 3301-31 UNIT PASSES CMM CHECKS.  RETURNED TO SERVICE 11/17/04.
